Nephrotic Syndrome

1 Reply Updated



Conversation Starter

vicky Says:


i am father of 4 and half year old boy.he was suffering with nephrotic syndrome.doctor advised to take predinosolone(wysolone) 10 mg 4 and half tablet per day. he has symptoms of buffiness in the cheeks and weight gain in abdomen.what could have i do.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Vicky! How are you and how is your son doing?

Those side effects are normal when someone is taking this medication and there really isn't anything you can do to change them, but they should go away, once he finishes his course of treatment with it.

Right now, his condition is far more dangerous than any side effects he's experiencing from the medication to treat it.

When does he see his doctor, again?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

omnacortil drug in nephrotic syndrome
Hello....am a petient of nephrotic syndrome since when i was 5. Now am 22. I ate every type of medicine...from delson to... 1 reply
defcort 30mg instead for treatment of nephrotic syndrome
my son 4 yrs old is suffring from nephrotic syndrome. before he was being treated with 10mg omnacortil which is a steoid... 2 replies
Better alternatives to tacromus and omnacor for nephrotic syndrome
My brother (who has been diagnosed with nephrotic syndrome) has been taking tacromus and omnacortil along with some othe... 1 reply
Bartter Syndrome
Is there any treatment for Bartter syndrome? I mean cure? I have always been low in potassium and magnesium....
Sjorgens Syndrome
I am trying to find out if Evoxac is available up here in canada. If not what other drugs can be taken for sjorgens besi... 2 replies
serotonin syndrome with medication interactions
I'm on several medications like LYRICA 150 mg 3x daily. ZANAFLEX 4mg 2tabs at night. Amitriptyline 175mg suppose to ... 5 replies
Seratonin Syndrome
I was recently diagnosed with Seratonin Syndrome after 3 months of going from doctor to doctor trying to find out what w... 3 replies
Tourette's Syndrome
Has anyone used Respridol for Tourette's Syndrome? My son is almost 9, and may also have ADD. He is not really hyper... 3 replies
Fat wallet syndrome
My outer side of the right thigh feel numbness for the past 3 years. When I searched on the internet and known that its ... 1 reply
Sick Sinus Syndrome Patient on pacemaker
My father of age 89 yrs on pacemaker being treated with the following meds: acitrom, metaprolol, asprin, atorvastatin, s...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 December 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA